MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES SWITZERLAND SAR CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Model Number 826850
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a patient had icp readings as low as -10 from a cerelink microsensor; patient received icp monitor for headaches of unknown etiology.Account manager and clinical specialist were both present for insertion, which went very well.Patient had icp value in the normal range of 4 ¿ 6.Patient was disconnected prior to transfer to bed from the or table.Patient was reconnected once in pacu.Readings were stable in the 4-6mmhg.Instructed pacu rns to disconnect patient for transport to the icu.Icp value was 2 at time of disconnection, later values were -3.Bedside rn said patient was clinically intact.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d1, d4, d6a, d9, h2, h3, h10.Additional information received on 04/19/2022 indicates the following: the complaint is probably against cerelink sensor, but customer is unsure.They believe the device was explanted the following day or two, but unknown for certain.There were no clinical signs, symptoms or reasons to verify the negative reading.Lot or serial number is unknown.
 
Additional Manufacturer Narrative
Cerelink sensor was not returned for evaluation (as per customer, product not available); and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.A corrective and preventive action (capa) was opened to investigate the failure mode "out of range reading".

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13863937
Report Number3013886523-2022-00108
Device Sequence Number12105236
Product Code GWM
UDI-Device Identifier10886704075448
UDI-Public10886704075448
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number826850
Device Catalogue Number826850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer04/19/2022
07/05/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/29/2022
07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown